

## AGENDA

#### 10:00 - 10:15 am: Virtual Opening Remarks

• Overview of the event's goals, timeline, and rules, including a review of online etiquette and platform functions.

#### 10:15 - 10:30 am: Idea Pitches & Virtual Team Formation

- Participants will be invited to give their 1-minute pitch.
- Following the pitches, teams will be assigned based on similar ideas.

#### 10:30 - 11:30 am: Online Ideation & Development Phase - Part 1

- Teams begin brainstorming and developing their business plans in breakout rooms.
- Mentors and experts will rotate among the rooms to provide guidance and advice.

#### 11:30 - 11:45 am: Virtual Wellness Break

A quick 15-minute break for everyone to stretch, hydrate, and step away from the screen

#### 11:45 am - 1:00 pm: Online Ideation & Development Phase - Part 2

- Teams continue working on their ideas in their respective breakout rooms.
- Ongoing mentor support available.

#### 1:00 - 1:15 pm: Virtual Wellness Break

A quick 15-minute break for everyone to stretch, hydrate, and step away from the screen

#### 1:15 - 2:45 pm: Online Ideation & Development Phase - Part 3

• Final phase of ideation, planning, and presentation preparation in virtual breakout rooms.

#### 2:45 - 3:00 pm: Virtual Wellness Break

A quick 15-minute break for everyone to stretch, hydrate, and step away from the screen







/lethods

### 3:00 - 4:30 pm: Final Presentations in Virtual Main Room

- Teams rejoin the main virtual room and give their 5-minute presentations.
- Presentations are followed by a 3-minute Q&A session with the judges.

## 4:30 - 4:50 pm: Judges Deliberation & Virtual Wellness Break

- · Additional virtual wellness break for participants.
- Judges convene in a separate virtual meeting room to deliberate.

## 4:50 - 5:15 pm: Virtual Awarding Ceremony & Closing Remarks

· Award announcement and prize presentation.

# **AYCH** LOCAL CREATIVE JAM IRELAND









Ο